# SDR SWIA201023798

- Difficulty date: March 3, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 8,861 hours, 5,074 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER SPLIT AT ALTITUDE.  (FLT 4724)  PURGED STATIC SYSTEM.
